# SDR A6WA200840114

- Difficulty date: February 14, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 12,368 hours, 11,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR PLATE FOUND CRACKED.  REPLACED CARGO DOOR PLATE IAW SRM 51-41-02.  (M)
